# SDR SWAA2024022647252

- Difficulty date: January 31, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BASE OF BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER 2024-69189<[01] REPLACED BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02;[02] REPLACED BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02
